Opuscula Math. 41, no. 6 (2021), 747-754
https://doi.org/10.7494/OpMath.2021.41.6.747

 
Opuscula Mathematica

Generalized powers and measures

Zbigniew Burdak
Marek Kosiek
Patryk Pagacz
Krzysztof Rudol
Marek Słociński

Abstract. Using the winding of measures on torus in "rational directions" special classes of unitary operators and pairs of isometries are defined. This provides nontrivial examples of generalized powers. Operators related to winding Szegö-singular measures are shown to have specific properties of their invariant subspaces.

Keywords: representing measures, Szegö-singular measure, compatible pair of isometries, spectral measure.

Mathematics Subject Classification: 47B20, 47A13, 47B91.

Full text (pdf)

  1. Z. Burdak, M. Kosiek, M. Słociński, Compatible pairs of commuting isometries, Linear Algebra Appl. 479 (2015), 216-259.
  2. Z. Burdak, M. Kosiek, P. Pagacz, M. Słociński, Szegö-type decompositions for isometries, Banach J. Math. Anal. 10 (2016), no. 3, 593-607.
  3. C. Foiaş, I. Suciu, Szegö-type measures and spectral properties in Hilbert spaces, Rev. Roum. Math. Pures et Appl. 11 (1966), 147-159.
  4. K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, N.J., 1962.
  5. K. Horák, V. Müller, On the structure of commuting isometries, Comment. Math. Univ. Carolin. 28 (1987), no. 1, 165-171.
  6. M. Kosiek, K. Rudol, A class of representing measures on the bidisc, Univ. Iagell. Acta Math. (Zeszyty Naukowe UJ) 33 (1996), 87-93.
  • Krzysztof Rudol (corresponding author)
  • ORCID iD https://orcid.org/0000-0001-7030-653X
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Kraków, Poland
  • Communicated by Alexander Gomilko.
  • Received: 2021-07-26.
  • Revised: 2021-08-26.
  • Accepted: 2021-09-15.
  • Published online: 2021-11-29.
Opuscula Mathematica - cover

Cite this article as:
Zbigniew Burdak, Marek Kosiek, Patryk Pagacz, Krzysztof Rudol, Marek Słociński, Generalized powers and measures, Opuscula Math. 41, no. 6 (2021), 747-754, https://doi.org/10.7494/OpMath.2021.41.6.747

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

We advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.